# SDR 2012FA0000528

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: General aviation
- Aircraft: N7343X
- Make and model: Cessna 150B
- Aircraft serial: 15059443
- Aircraft time: 7,400 hours
- Engine: Cont O200A
- Propeller: Snsnch 69CK
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Block
- Part number: 0523524
- Condition: Corroded
- Location: Zone 500
- Part time: 7,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FORWARD AND AFT WING SPARS UNDER FUEL TANK SPACER BLOCKS, IN FUEL TANK MOUNTING BAY.  PROBLEM DISCOVERED WHEN FUEL TANKS WERE REMOVED FOR REPAIR. NO VISUAL CORROSION INDICATIONS NOTED AROUND SPACERS WHEN MOUNTED. SPACERS REMOVED ON A "HUNCH" THAT UNDERLYING CORROSION MAY EXIST. CONDITION EXISTED IN BOTH WINGS.
